# SDR FDEA201606131972

- Difficulty date: June 13, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1618, STR 21L, STRINGER HAS CORROSION.  STRINGER REMOVED AND REPAIR IAW SRM 51-40-02 AND SRM 53-00-03, REPAIR 2, REV 118.  REPAIR CLASSIFIED AS MAJOR.
